MathSciNet Relay Station
MathSciNet bibliographic data
MR1609650 65M12
Yang, Hongtao On the convergence of boundary element methods for initial-Neumann problems for the heat equation. Math. Comp. 68 (1999), no. 226, 547–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement